# SDR Q752004F00000

- Difficulty date: February 23, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N569DW
- Make and model: Amd FALCON10
- Aircraft serial: 220
- Engine: Garrtt TFE731*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10609008
- Part serial: 2021
- Condition: Leaking
- Location: L/E Slat
- Part time: 7,486 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, SLATS RETRACTED NORMALLY.  THEN A MASSIVE HYDRAULIC LEAK APPEARED ON OB LEFT WING.  NR 1 HYDRAULIC SYSTEM BEGAN TO EMPTY.  LANDING GEAR WAS LOWERED AND LANDING WAS MADE NORMALLY.  AFTER INVESTIGATING PROBLEMS WAS LT, OB SLAT ACTUATOR.  THE RETRACTION SWIVEL END FROZE AND IT CAUSED THE HYDRAULIC LINE IN THE LE OF THE OB WING TO BREAK CAUSING THE LEAK.  SB 212 ADDRESSED THIS PROBLEM AND WAS ACCOMPLISHED AT THE FACTORY.  MFG IS LOOKING INTO THE PROBLEM.
